# SDR ASMF200603015

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 38,463 hours, 31,685 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S7923360L120300
- Condition: Leaking
- Location: Right System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FLIGHT, AFTER TAKEOFF AND LANDING GEARS UP, THE RIGHT HYDRAULIC FLUID QUANTITY WENT DOWN TO 2 QUARTS.  AFTER LANDING, THE BRAKES TEMPERATURE REACHED 350 °C AND GOT STUCK.  DURING MAINTENANCE REVISION A RIGHT HYDRAULIC SYSTEM LEAK WAS DETECTED IN AN AUXILIARY HYDRAULIC PUMP LINE.  HYDRAULIC LINE, BRAKES AND WHEELS 1 AND 2, TRANSDUCER AND WATER SEPARATORS WERE REPLACED IAW MM 32-42-01 AND 21-20-00, RESPECTIVELY. OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-00, BEING CORRECT.  THE LANDING GEAR AND ENGINE WERE TESTED IAW 32-10-00 AND 71-00-01, RESPECTIVELY, ALL CORRECT.
